21 Oct 2009
Were you wanting Compazine to treat nausea? Compazine (prochlorperazine) requires a doctors prescription.
There are several different causes of nausea, including motion sickness, morning sickness, drug reactions, stomach virus, and indigestion.
Speak to your pharmacist and they will be able to help determine the cause and best treatment.
Over-the-counter medicines used for mild nausea include Emetrol and Pepto-Bismol. Benadryl, Dramamine, Marezine and Bonine prevent and relieve motion sickness.
See: http://www.drugs.com/condition/nausea-vomiting.html - click on the drug name and it will take you to information on use, precautions, side-effects etc.
- Compazine Information for Consumers
- Compazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Compazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My son is 16 yrs. old. He has had every medical test imaginable. He has nausea (sometimes vomiting) every morning. He cannot eat or drink until ...
3 answers • 20 Sep 2010
I currently take Phenergan but it's so bitter that I have trouble swallowing it sometimes. I also have the suppository form of it but for ...
2 answers • 21 Jan 2011
I am just on my first day of 1mg Tabs, and have to cut them in half and dose 4 times a day, but I STILL get nausea. My doctor was going to give me ...
4 answers • 17 Apr 2011
My daughter took compazine for a couple weeks for nausea and upon stopping she still feels like she?
Is on it,she has blurred vision,shuffles while walking and is a basket case,can it cause permanent damage?
2 answers • 11 Oct 2011